Recherche et téléchargement d’archives de revues mathématiques numérisées

  Table des matières de ce fascicule | Article suivant
Kim, Jong Uhn
Global existence of solutions of the equations of one-dimensional thermoviscoelasticity with initial data in $BV$ and $L^1$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 4, 10 no. 3 (1983), p. 357-427
Texte intégral djvu | pdf | Analyses MR 739917 | Zbl 0534.73011

URL stable:


[1] L. Ahlfors, Complex Analysis, 2nd ed., McGraw-Hill, New York, 1966.  MR 510197 |  Zbl 0154.31904
[2] C. Dafermos, Conservation Laws with Dissipation, in Nonlinear Phenomena in Mathematical Sciences, ed. by U. Lakshimikantham, Academic Press.  Zbl 0529.35054
[3] C. Dafermos, Global smooth solutions to the initial-boundary value problem for the equations of one-dimensional nonlinear thermoviscoelasticity, SIAM J. Math. Anal. (to appear).  MR 653464 |  Zbl 0489.73124
[4] C. Dafermos - L. Hsiao, Global smooth thermomechanical processes in one-dimensional nonlinear thermoviscoelasticity, Nonlinear Analysis (to appear).  MR 661710 |  Zbl 0498.35015
[5] T.P. Liu, Solutions in the large for equations of nonisentropic gas dynamics, Indiana Univ. Math. J., 26 (1977), pp. 137-168.  MR 435618
[6] J. Kim, Solutions to the equations of one dimensional viscoelasticity in BV, LCDS Report 81-13, Brown University (1981).
[7] M. Slemrod, Global existence, uniqueness and asymptotic stability of classical smooth solutions in one-dimensional nonlinear thermoelasticity, Arch. Rational Mech. Anal., 76 (1981), pp. 97-134.  MR 629700 |  Zbl 0481.73009
[8] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.  MR 290095 |  Zbl 0207.13501
Copyright Cellule MathDoc 2016 | Crédit | Plan du site